| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During routine preventative maintenance testing by stryker it was observed the device would not power on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Technician found the device was not repairable and the cause of the reported issue could not be determined.The device will not be returned for further evaluation.